# SDR CA991116009

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Plug
- Part number: LW11775
- Condition: Damaged
- Location: Engine
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FLAKING OFF PISTON PIN PLUG.  SIL 1267C ADDRESSES THIS ISSUE.  NEW PART 72198.
